# SDR ASAA2023021342420

- Difficulty date: February 13, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 27,365 hours, 8,498 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 5058631
- Part serial: GJB46618
- Condition: Out Of Range
- Location: #2 Engine
- Part time: 27,762 hours, 2,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78273000 FOUND LONG TIME FAULT ON #2 ENGINE. "T3 SIGNAL IS OUT OF RANGE" MESSAGE # 75-10832. GROUNDED - YES. REPLACED THE T3 SENSOR REF B737-900 FIM 75-33 TSK 802 AND B737-900 AMM 73-21-07.
